default search action
"Chebyshev polynomial solutions of systems of higher-order linear ..."
Aysegül Akyüz-Dascioglu, Mehmet Sezer (2005)
- Aysegül Akyüz-Dascioglu, Mehmet Sezer:
Chebyshev polynomial solutions of systems of higher-order linear Fredholm-Volterra integro-differential equations. J. Frankl. Inst. 342(6): 688-701 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.